svg-arrow-next svg-arrow-prev
×

Order online: 0917-565-3700/ 0998-530-3700

sidebar

Acc 600mg 1 Effervescent Tablet

(No reviews) Write a Review
₱32.00
  per tablet

SKU:
029461
Generic Name:
Acetylcysteine


Note: Uploaded prescription slip is subject to validation by our Pharmacist.

file types are bmp, gif, jpg, jpeg, jpe, jif, jfif, jfi, png, wbmp, xbm, tiff

Acc 600mg 1 Effervescent Tablet

₱32.00

Acc 600mg 1 Effervescent Tablet

₱32.00

file types are bmp, gif, jpg, jpeg, jpe, jif, jfif, jfi, png, wbmp, xbm, tiff

IMPORTANT NOTICE:  
For this product, a doctors prescription is required. Please do not forget to attach a copy of your valid prescription (.jpeg,bmp, gif, jpg, jpeg, jpe, jif, jfif,
jfi, png, wbmp, xbm, tiff format). After you have placed your order, our pharmacist will be in touch to confirm your order and validate your prescription.
Please present the original copy of your prescription upon the arrival of your order.
 
PRODUCT DETAILS  
   
Brand Name  
Generic Name ACC
Strength Acetylcysteine
Dosage Form Effervescent Tablet
Class Name n/a
Indication/Usage Secretolytic therapy in acute and chronic bronchopulmonary diseases accompanied by impaired formation and transport
  of mucus.
Dosage and Administration Adults and adolescents from 14 years of age ½ effervescent tablet twice daily or 1 effervescent tablet once daily
  (equivalent to 600 mg acetylcysteine per day).
Warning and Precautions Patients w/ bronchial asthma & anamnestic ulcers.
  Patients w/ history of ulcers. Perform appropriate measures (eg, drainage & aspiration) if unable to expectorate.
  Terminate use if cutaneous & mucosal changes newly occur.
  Histamine intolerance.
  Pregnancy & lactation.
Contraindication Hypersensitivity to acetylcysteine or to any of the excipients.
  Active peptic ulceration.
  Children below 2 years of age.
  Due to the high content of active substance, acetylcysteine 600 mg should not be used in children of less than 14 years of age.
Requires prescription? Yes
Storage Conditions Store at temperatures not exceeding 30°C
Manufacturer Hermes Arzneimittel GmbH
Regulatory Classification Prescription Drug

Related Products

Be a member